Publication
Title
Graded almost noetherian rings and applications to coalgebras
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2002
ISSN
0021-8693
Volume/pages
256:1(2002), p. 97-110
ISI
000179174200007
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 06.08.2017
To cite this reference